Health & Medical

Two Fargo women hospitalized, one in a coma — father blames ‘laced weed’ – INFORUM

Two Fargo women hospitalized, one in a coma — father blames ‘laced weed’ – INFORUM

FARGO — Two women are hospitalized here, one reportedly in a coma in an intensive care unit, after smoking marijuana that may have been laced with a harmful chemical, according to one of the victims. Sierra Brown, 19, of Fargo, said she suffered numbness in her leg and was unable to walk before being brought to the emergency room at Sanford Medical Center on Sunday, June 9. The other woman, also 19, was later brought to the hospital by ambulance after being found unresponsive by family members. The next day at the hospital with her father Randall Brown in the room, Sierra Brown expressed worry for the other woman and described her as a childhood friend, turned girlfriend.

“All they can tell me is that she’s in a coma and she’s fighting for her life,” she said. The Forum contacted the other woman’s parents, but they said Tuesday, June 11, that they did not want their daughter’s name published and declined to comment for this story. Randall Brown described the situation as “terrible.” “By the time I got to the hospital, the police were there and it was pretty frantic at that point,” he said. “They had no idea what they were dealing with.” Early Monday morning, he posted about the incident on Facebook, saying teens, young adults and parents should be on the alert in case more “laced weed” is on the streets. As of Tuesday night, Fargo police had not issued any warning. A police spokesperson would only say that at 5:28 p.m. Sunday, officers responded to the 1000 block of Third Street North for a medical assist. They found a 19-year-old woman unresponsive but breathing, and she was taken to the hospital. Police declined to release further information, only that the incident remains under investigation. Randall Brown said based on the symptoms of the two women, doctors told him the marijuana may have been tainted with rat poison or insecticide, perhaps to mask the smell during transport, or it may have contained a synthetic drug. Dr. Heidi Lako-Adamson, health officer for Fargo Cass Public Health, said some synthetic drugs are cut or mixed with toxic chemicals, like rat poison, to make the “high” last longer. “This is very dangerous, especiall
Read More

Source link : Inforum.com

Author :

Publish date : 2019-06-12T01:00:00Z

Copyright for syndicated content belongs to the linked Source

Related posts

Novel insights into cholesterol regulation may lead to new therapies for heart disease – Medical Xpress

news-world.biz

Secretaria de Saúde investiga surto de doença de Chagas; 18 casos foram confirmados – G1

news-world.biz

WATCH: Ebola crisis ‘accelerating’ says field coordinator in DR Congo – News24

news-world.biz

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More